IMI-BAS BAS
 

BulDML at Institute of Mathematics and Informatics >
IMI >
Union of Bulgarian Mathematicians >
Union of Bulgarian Mathematicians 2012 >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10525/1938

Title: Pseudo-Compact Semi-Topological Groups
Other Titles: Псевдокомпактни полу-топологични групи
Authors: Choban, Mitrofan
Kenderov, Petar
Moors, Warren
Keywords: Semitopological Group
Topological Group
Separate Continuity
Joint Continuity
Pseudo-Compactness
Topological Games
Quasi-Continuity
Issue Date: 2012
Publisher: Union of Bulgarian Mathematicians
Citation: Union of Bulgarian Mathematicians, Vol. 41, No 1, (2012), 53p-60p
Abstract: A semitopological group (topological group) is a group endowed with a topology for which multiplication is separately continuous (multiplication is jointly continuous and inversion is continuous). In this paper we give some topological conditions on a semitopological group that imply that it is a topological group. For example, we show that every separable pseudocompact group is a topological group. We also show that every locally pseudocompact group whose multiplication is jointly continuous is a topological group. *2010 Mathematics Subject Classification: Primary 22A10, 54E52, 54D30.
Description: Митрофан М. Чобан, Петър Ст. Кендеров, Уорън Б. Муурс - Полу-топологична група (съответно, топологична група) е група, снабдена с топология, относно която груповата оперция произведение е частично непрекъсната по всяка от променливите (съответно, непрекъсната по съвкупност от променливите и обратната операция е също непрекъсната). В настоящата работа ние даваме условия, от топологичен характер, една полу-топологична група да е всъщност топологична група. Например, ние показваме, че всяка сепарабелна псевдокомпактна полу-топологична група е топологична група. Показваме също, че всяка локално псевдокомпактна полу-топологична група, чиято групова операция е непрекъсната по съвкупност от променливите е топологична група.
URI: http://hdl.handle.net/10525/1938
ISBN: 1313-3330
Appears in Collections:Union of Bulgarian Mathematicians 2012

Files in This Item:

File Description SizeFormat
smb-vol41-num1-2012-53p-60p.pdf153.08 kBAdobe PDFView/Open

 



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Valid XHTML 1.0!   Creative Commons License DSpace Software Copyright © 2002-2009  The DSpace Foundation - Feedback